# SDR SIMA200432203

- Difficulty date: November 16, 2004
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Controller
- Part number: 7281000501
- Part serial: 01443
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED STRONG ODOR OF BURNED PLASTIC FROM FLIGHT ATTENDANT GASPER AND FROM CABIN LIGHTS CONTROL MODULE.  ALSO, LIGHTS FLICKERING THROUGHOUT THE CABIN.  REPLACED CABIN LIGHT CONTROLLER.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
